# SDR HVUA001

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N4079H
- Make and model: Piper PA-31-350
- Aircraft serial: 318152074
- Aircraft time: 4,865 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Arm
- Part number: AN3H5A
- Condition: Sheared
- Location: Steering Sys
- Part time: 4,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND (2) OF THE (3) BOLTS SECURING NOSE GEAR STEERING ARM SHEARED OFF. THE AN6H-40 WAS SECURING THE ARM ALONG WITH ONE AN3H5A.  MFG ON LATER SN USED AN4H BOLTS RATHER THEN AN3H BOLTS. OVER STEER CAM WAS SEIZED TOGETHER. THE STEERING ARM (PN55193-10) TO  PLATE ASY. (PN55192--005) SHOULD BE REMOVED AND LUBRICATED ON AN ANNUAL BASIS OR MORE OFTEN. MFG ONLY RECOMMENDS LUBRICATING THE CAM "UPON INSTALL."
